Pls, i took postinor 2 last month,few days before i was supposed to see my period and my period refused to come,like a week late but it came immediately after i took haemoglobin syrup(tonic).
Now,this month again my period is three days late but i'v not taken the tonic.
Could be the postinor 2 or i'm short of blood?should i take the tonic again?
Im an ulcer patient
Welcome to the ehealthforum and I am glad to help you out. In case you had any unprotected intercourse, the possibility of pregnancy needs to be ruled out. Please do urine for pregnancy test and also get an ultrasound done for ruling out pregnancy.
In case, itâs negative, then other causes of delayed periods need to be looked into. It can happen because of hormonal imbalance, increased stress, eating disorder, alcohol or caffeine use and medical conditions like PCOS, fibroid, polyps and endometriosis. Even anemia can cause periods irregularity. You should not take any iron syrup as it may cause staining of teeth. You can take iron supplements after consulting your doctor.
I sincerely hope this information helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.